# SDR SWAA020036

- Difficulty date: January 7, 2002
- Submitted: January 9, 2002
- Operation: Air carrier
- Aircraft: N388SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26591
- Aircraft time: 25,855 hours, 23,024 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Web
- Part number: 6516300
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND BULKHEAD WEB CRACKED (2 EA) AT BS 178, LBL 5.4, WL 198 AND WL 201.  REPAIRED WEB PER SRM.
